# SDR HNAA0700068

- Difficulty date: March 29, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N337EN
- Make and model: Dhav DHC8311
- Aircraft serial: 284
- Aircraft time: 31,265 hours, 36,208 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Part number: 85712112
- Condition: Corroded
- Location: Rt Wing
- Part time: 31,265 hours, 36,208 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON BOTH LADDER PLATES AND ACCESS PANEL 523AT AND 623AT.  CORROSION, ON LADDER PLATES AND PANELS 523AT AND 623AT.  REMOVED AND PROTECTED IAW RD 8-57-0469, RD 8-57-0455 AND RD8-57-3617.  HFEC CHECK, NO CRACKS FOUND.  MAINTENANCE PROGRAM TO BE AMENDED IAW RD8-57-3617.
